Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 12, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 10, 2023, 5:04 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2023, 5:04 PM MDT (23:04 UTC)
- Expired
- May 10, 2023, 5:30 PM MDT
- In force
- 26 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Adams County, CO, Arapahoe County, CO
The radar
The Denver radar (KFTG), 23 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:55 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
370
WFUS55 KBOU 102304
TORBOU
COC001-005-102330-
/O.NEW.KBOU.TO.W.0012.230510T2304Z-230510T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
504 PM MDT Wed May 10 2023
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Central Arapahoe County in northeastern Colorado...
South central Adams County in northeastern Colorado...
* Until 530 PM MDT.
* At 503 PM MDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southwest of Byers, or 35 miles east of Denver,
moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Byers and Strasburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3981 10436 3978 10414 3957 10421 3957 10441
TIME...MOT...LOC 2303Z 207DEG 20KT 3963 10429
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RPK2 follow-up statements
443
WWUS55 KBOU 102314
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
514 PM MDT Wed May 10 2023
COC001-005-102330-
/O.CON.KBOU.TO.W.0012.000000T0000Z-230510T2330Z/
Arapahoe CO-Adams CO-
514 PM MDT Wed May 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR CENTRAL
ARAPAHOE AND SOUTH CENTRAL ADAMS COUNTIES...
At 514 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Byers, or 37 miles east of Denver, moving northeast
at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Strasburg and Byers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3981 10436 3978 10414 3957 10421 3957 10441
TIME...MOT...LOC 2314Z 207DEG 20KT 3969 10425
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RPK299
WWUS55 KBOU 102330
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
530 PM MDT Wed May 10 2023
COC001-005-102340-
/O.EXP.KBOU.TO.W.0012.000000T0000Z-230510T2330Z/
Arapahoe CO-Adams CO-
530 PM MDT Wed May 10 2023
...THE TORNADO WARNING FOR CENTRAL ARAPAHOE AND SOUTH CENTRAL ADAMS
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 3981 10436 3978 10414 3957 10421 3957 10441
TIME...MOT...LOC 2330Z 207DEG 20KT 3977 10420
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 10, 3:25 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 325 PM MDT Wed May 10 2023 .SHORT TERM...(This evening through Thursday) Issued at 321 PM MDT Wed May 10 2023 1) Threat for severe convection this afternoon and early evening 2) Widespread rainfall and embedded thunderstorms Thursday, resulting in flood potential. Flood Watch out for burn areas, and northeast plains Severe weather very much ongoing across the southern urban corridor and foothills indicative of the favorable severe environment. Moisture is present with east/northeasterly flow bringing in air with dewpoints in the 50s and 60s across northeastern Colorado. As the negatively tilted trough continues to progress eastward, additional moisture and ascent streams into Colorado. Ahead of the trough a southerly mid- level jet helps provide favorable shear across the region with ample 0-6km bulk shear (35-45kts). The boundary across southern Lincoln near the Palmer Divide will be the one to watch with ample heating, concentrated areas of low level shear, supportive of supercell development. Already proven by current activity this afternoon, all threats remain possible this afternoon/early evening with large hail, damaging winds, and a few tornadoes as well. Tonight, the brunt of the embedded showers and storms shifts across the eastern plains. Anddd the rain does not stop there. The upper trough progresses eastward across Colorado Thursday with its negative tilt intact. Ample moisture wraps around the low with an axis of instability extending across the plains. This coincides with HREF guidance showing rounds of rain and embedded thunderstorms across much of the region. Marginal instability and shear (0-6km 35-45kts) will again be around, but more for the east plains, northeast corner. Given the environment, strong to severe storms are possible in the afternoon period. In regards to storm mode, CAMs seems to agree on a more linear/MCS type as convection swings to the northeast in the afternoon. Given ample moisture and persistent precipitation flooding remains a threat through early Friday. A Flood Watch has been issued for the burn areas and north and northeast plains Thursday morning through Friday morning. See more details in the hydro discussion. In Spring-time fashion, snow in the mountains is expected during this period. Snow levels drop to 10000 ft overnight into early Thursday supporting snow in for the mountains/high passes. Snow level drop further into Thursday to near 9500 ft. More on this in the long term... .LONG TERM...(Thursday night through Wednesday) Issued at 321 PM MDT Wed May 10 2023 Thursday evening, the remaining convection swings across the plains. Hi-res ensemble guidance progs the upper low to lift to the northeast wrapping around additional showers and embedded storms across the north plains and into the urban corridor overnight and into early Friday. As the low further exits off to the northeast showers decrease into Friday afternoon. In Spring-time fashion, snow in the mountains is expected Thursday evening through Friday. Snow levels drop to 10000 ft overnight into early Friday supporting snow in for the mountains/high passes. Snow levels drop further into Thursday to near 9500 ft. Periods of moderate to heavy snow rates are possible in spots. Still looking at 8-16" for the mountains by early Friday. For the weekend, ensemble guidance indicates a blocked upper level pattern with some form of troughing to the west and near Colorado. Overall, this will support a few waves of afternoon showers and thunderstorms each afternoon. Beyond the weekend, plenty of uncertainty in the upper level pattern. Ensembles signal above normal moisture across the region next week which will be supportive of at least afternoon showers/storms for the high country and a chance for the adjacent plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1158 AM MDT Wed May 10 2023 Satellite imagery shows the low stratus deck continuing to break up and erode across the terminals this morning. Latest observations show visibility gradually improving and ceilings slowly rising. Within the next hour or so, expecting terminals to improve into the MVFR category. With that concern diminishing, establishes a new one...thunderstorms. Still see potential for storms to initiate in the 20-22z timeframe this afternoon. VRB winds and gusts will accompany any passing or nearby storms. The environment also supports strong to severe storms with hail and gusty winds being the main threat. This activity continues through the early evening hours with rain showers behind it overnight. && .HYDROLOGY... Issued at 321 PM MDT Wed May 10 2023 SPC mesoanalysis indicates ample moisture across the region this afternoon with perceptible water values in the 0.8 to 0.55 range across the plains, urban corridor and 0.4 to 0.5 over the high country. Stronger southerly flow has kept any developed storms moving fairly quickly over the burns areas this afternoon. Because of this there is a limited risk for flash flooding over the burn areas. Staying on the subject of the burn areas...the main threat for flooding is more the longer-fused accumulation of precipitation from tonight through Thursday and early Friday. This will be more concerned with areas below 9500-10000 ft (snow level) as areas above should receive snowfall. Concerning the plains, a Flood Watch is in effect for the north and northeastern plains Thursday morning through Friday morning. Widespread precipitation, heavy rates at times, continues Thursday with more rain possible through early Friday. Above normal moisture is present and model soundings are indicative of deep moisture and efficient rain processes. From previous model runs, HREF PMM QPF shifted the higher mean QPF amounts slightly south and east. As a result, added in Logan, Sedgwick, and Philips counties into the Watch. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through late Thursday night for COZ033-035-038-042>044-048-050-051. && SHORT TERM...Mensch LONG TERM...Mensch/Rodriguez AVIATION...Mensch HYDROLOGY...Mensch
Hazardous weather outlook, May 10, 1:30 PM MDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 130 PM MDT Wed May 10 2023 COZ030>051-111930- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 130 PM MDT Wed May 10 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight More widespread severe convection expected, mainly after 20Z, with all severe hazards possible. Large hail and a few tornadoes looks to be the initial threat before developing into a wind threat late this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Flood potential creeps upwards Thursday morning through Friday morning across the northern I-25 corridor and the burn scars. Heavy snowfall is expected for higher elevations above 9k ft mainly Thursday into Friday morning. A cool and wet pattern continues this weekend. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail, strong wind gusts and rainfall would be appreciated. Stay weather aware.
In the hours before
Special weather statement, May 10, 1:41 PM MDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Wed May 10 2023
COZ037-102015-
Central and Southeast Park County CO-
141 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Park
County through 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Guffey, or 37 miles north of Hayden Pass Burn Scar,
moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake George, Elevenmile Canyon Reservoir and Guffey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3871 10567 3902 10573 3903 10533 3898 10533
3871 10537
TIME...MOT...LOC 1941Z 188DEG 31KT 3881 10553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, May 10, 2:01 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT Wed May 10 2023
COZ041-102030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
201 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Douglas
and west central Elbert Counties through 230 PM MDT...
At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 20 miles north of Colorado Springs, moving north at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castle Rock, Elizabeth, Larkspur, Greenland, Franktown and Ponderosa
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central Colorado.
&&
LAT...LON 3913 10491 3918 10491 3918 10492 3920 10493
3922 10496 3941 10488 3936 10458 3913 10465
TIME...MOT...LOC 2001Z 198DEG 26KT 3915 10481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKLocal storm report, May 10, 3:28 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 W LOUVIERS 39.49N 105.04W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0209 PM HAIL 6 SE GREENLAND 39.13N 104.77W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Local storm report, May 10, 3:56 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
356 PM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FRANKTOWN 39.39N 104.75W
05/10/2023 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0343 PM HAIL 2 E LONE TREE 39.54N 104.84W
05/10/2023 M0.88 INCH DOUGLAS CO PUBLIC
0341 PM HAIL 2 NW CASTLEWOOD CANYON 39.37N 104.80W
05/10/2023 E1.25 INCH DOUGLAS CO PUBLIC
&&Local storm report, May 10, 4:10 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 ENE FRANKTOWN 39.40N 104.72W
05/10/2023 M1.75 INCH DOUGLAS CO TRAINED SPOTTER
0405 PM HAIL 1 W BUCKLEY AFB 39.70N 104.77W
05/10/2023 E1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0404 PM HAIL 3 S BUCKLEY AFB 39.65N 104.76W
05/10/2023 E1.00 INCH ARAPAHOE CO PUBLIC
0402 PM HAIL 3 NE FOXFIELD 39.63N 104.77W
05/10/2023 U1.00 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0400 PM HAIL 1 S DENVER 39.73N 104.99W
05/10/2023 M1.75 INCH DENVER CO TRAINED SPOTTER
0359 PM HAIL 4 SE AURORA 39.65N 104.79W
05/10/2023 U1.00 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0359 PM HAIL 2 NNE FOXFIELD 39.62N 104.78W
05/10/2023 M1.50 INCH ARAPAHOE CO PUBLIC
0358 PM HAIL 4 N FOXFIELD 39.64N 104.79W
05/10/2023 U0.75 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0357 PM HAIL 2 N FOXFIELD 39.62N 104.79W
05/10/2023 U1.25 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0357 PM HAIL 2 W PONDEROSA PARK 39.39N 104.67W
05/10/2023 U1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0356 PM HAIL 3 E CHERRY CREEK RESERV 39.64N 104.81W
05/10/2023 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0355 PM HAIL 2 W PONDEROSA PARK 39.39N 104.67W
05/10/2023 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0350 PM HAIL FRANKTOWN 39.39N 104.75W
05/10/2023 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0347 PM HAIL 1 E CENTENNIAL 39.59N 104.85W
05/10/2023 U0.75 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0346 PM HAIL 2 E CENTENNIAL 39.59N 104.83W
05/10/2023 U0.75 INCH ARAPAHOE CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0343 PM HAIL 2 E LONE TREE 39.54N 104.84W
05/10/2023 M0.88 INCH DOUGLAS CO PUBLIC
0342 PM HAIL 3 W PARKER 39.51N 104.82W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0341 PM HAIL 2 NW CASTLEWOOD CANYON 39.37N 104.80W
05/10/2023 E1.25 INCH DOUGLAS CO PUBLIC
0337 PM HAIL 1 SE LONE TREE 39.52N 104.87W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0322 PM HAIL 3 W LOUVIERS 39.49N 105.04W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0209 PM HAIL 6 SE GREENLAND 39.13N 104.77W
05/10/2023 U0.75 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:04 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| May 9, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| May 9, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 45 min |
| May 9, 7:19 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| May 9, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 44 min |
| May 9, 8:18 PM MDT | Special Weather Statement | BOU | Adams | 27 min |
| May 9, 8:44 PM MDT | Special Weather Statement | BOU | Adams | 31 min |
| May 9, 9:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 48 min |
| May 9, 9:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 9, 10:22 PM MDT | Special Weather Statement | BOU | Boulder | 38 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 47 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| May 9, 10:57 PM MDT | Special Weather Statement | BOU | Morgan | 33 min |
| May 9, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 63 min |
| May 9, 11:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 64 min |
| May 9, 11:24 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer, Weld | 3 hr |
| May 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Broomfield, Weld | 53 min |
| May 10, 12:41 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 64 min |
| May 10, 1:14 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| May 10, 1:21 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 39 min |
| May 10, 3:08 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more | 57 hr |
| May 10, 1:41 PM MDT | Special Weather Statement | BOU | Teller | 34 min |
| May 10, 2:01 PM MDT | Special Weather Statement | BOU | Douglas | 29 min |
| May 10, 2:15 PM MDT | Tornado Warning | BOU | Douglas, Jefferson, Park | 30 min |
| May 10, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 47 min |
| May 10, 2:56 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 34 min |
| May 10, 2:57 PM MDT | Tornado Warning | BOU | Douglas | 33 min |
| May 10, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 38 min |
| May 10, 3:30 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 15 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 28 min |
| May 10, 3:57 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 33 min |
| May 10, 3:59 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| May 10, 4:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| May 10, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 32 min |
| May 10, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 10, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 10, 4:44 PM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| May 10, 4:51 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 24 min |
| May 10, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 10, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 43 min |
| May 10, 5:09 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 51 min |
| May 10, 5:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 2 hr |
| May 10, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 41 min |
| May 10, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 52 min |
| May 10, 5:49 PM MDT | Tornado Warning | BOU | Morgan, Washington | 26 min |
| May 10, 5:52 PM MDT | Tornado Warning | BOU | Morgan | 23 min |
| May 10, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 50 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.